Spectrum of an Affine transformation

Dani, S. G. (1977) Spectrum of an Affine transformation Duke Mathematical Journal, 44 (1). pp. 129-155. ISSN 0012-7094

Full text not available from this repository.

Official URL: http://projecteuclid.org/euclid.dmj/1077312096

Related URL: http://dx.doi.org/10.1215/S0012-7094-77-04407-6


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Duke University Press.
ID Code:74496
Deposited On:16 Dec 2011 09:18
Last Modified:16 Dec 2011 09:18

Repository Staff Only: item control page